# SDR DALA13027360186

- Difficulty date: May 10, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 77,702 hours, 11,174 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 840 TO 1099, RBL 88, SEAT TRACK FOUND CORROSION.  CABIN STA 944 - 988, RBL 88 SEAT TRACK REMOVED IAW SRM 53-00-52, FIG 201, REPAIR 3 AND OTHER AREA SEAT TRACK CORROSION REMOVED IAW SRM 51-10-02 AND REPROTECTED IAW 51-20-01 BLEND OUT D 0.028", W 0.75", L 6", WITHIN SRM 53-00-52 ALLOWABLE DAMAGE LIMITS.
